# SDR C2XA06IA039

- Difficulty date: March 16, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500931
- Aircraft time: 1,801 hours, 956 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 0404D277
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 1,801 hours, 956 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2623, THE CREW REPORTED A POSSIBLE LIGHTNING STRIKE EN ROUTE TO IAH FOLLOWED BY SMELL OF BURNING WIRES AND CAPT PFD WENT FULL BRIGHT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE PERFORMED A LIGHTNING STRIKE INSPECTION, WITH NO DEFECTS NOTED, REMOVED AND REPLACED THE CAPTAINS PFD, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
